# SDR CALA2010122300636

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 59,851 hours, 6,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L-3 INBOARD F/A EMERGENCY TORCH BATTERY DEAD.  REPLACED BATTERY.
